MathSciNet Relay Station
MathSciNet bibliographic data
MR2110910 (2006e:60067) 60G60 (40E05 60G10)
Malyarenko, A. A. Abelian and Tauberian theorems for random fields on two-point homogeneous spaces. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 69 (2003), 106--118; translation in Theory Probab. Math. Statist. No. 69 (2004), 115–127 (2005)
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement